Alert archive / Wisconsin / Small Craft Advisories in 2022
Small Craft Advisory 2, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jan 3, 2022, 8:42 PM CST. It took effect at Jan 4, 2022, 9:00 AM CST. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2022, 8:42 PM CST (02:42 UTC)
- In effect from
- Jan 4, 2022, 9:00 AM CST
- Expired
- Jan 6, 2022, 10:00 AM CST
- In force
- 49 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
894 WHUS73 KGRB 040242 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 842 PM CST Mon Jan 3 2022 LMZ541>543-041045- /O.NEW.KGRB.SC.Y.0002.220104T1500Z-220105T1800Z/ /O.NEW.KGRB.GL.A.0001.220105T1800Z-220106T0300Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 842 PM CST Mon Jan 3 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO NOON CST WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... * WHAT...For the Small Craft Advisory, southwest winds 15 to 25 kts with gusts up to 30 kts and waves 7 to 10 ft expected. For the Gale Watch, northwest winds 15 to 25 kts with gusts up to 40 kts and waves 1 to 4 ft possible. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...For the Small Craft Advisory, from 9 AM Tuesday to noon CST Wednesday. For the Gale Watch, from Wednesday afternoon through Wednesday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ521-522-041045- /O.NEW.KGRB.SC.Y.0002.220104T1800Z-220105T0600Z/ /O.NEW.KGRB.GL.A.0001.220105T1800Z-220106T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 842 PM CST Mon Jan 3 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... * WHAT...For the Small Craft Advisory, south winds 15 to 25 kts with gusts up to 30 kts and waves 1 to 4 ft expected. For the Gale Watch, northwest winds 15 to 25 kts with gusts to around 35 kts and waves 1 to 4 ft possible. * WHERE...Central and Southern Bay of Green Bay. * WHEN...For the Small Craft Advisory, from noon Tuesday to midnight CST Tuesday night. For the Gale Watch, from Wednesday afternoon through Wednesday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ Eckberg
10 follow-up statements
745 WHUS73 KGRB 041006 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 406 AM CST Tue Jan 4 2022 LMZ541>543-041815- /O.CON.KGRB.SC.Y.0002.220104T1500Z-220105T1800Z/ /O.CON.KGRB.GL.A.0001.220105T1800Z-220106T0300Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 406 AM CST Tue Jan 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO NOON CST WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... * WHAT...For the Small Craft Advisory, south winds to 30 kts and waves 7 to 11 ft expected. For the Gale Watch, northwest winds to 30 kts with frequent gale force gusts around 35 kts. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...For the Small Craft Advisory, from 9 AM this morning to noon CST Wednesday. For the Gale Watch, from Wednesday afternoon through Wednesday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ521-522-041815- /O.CON.KGRB.SC.Y.0002.220104T1800Z-220105T0600Z/ /O.CON.KGRB.GL.A.0001.220105T1800Z-220106T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 406 AM CST Tue Jan 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... * WHAT...For the Small Craft Advisory, southwest winds 15 to 25 kts and waves 2 to 4 ft expected. For the Gale Watch, northwest winds to 30 kts with frequent gale force gusts around 35 kts. * WHERE...Central and Southern Bay of Green Bay. * WHEN...For the Small Craft Advisory, from noon today to midnight CST tonight. For the Gale Watch, from Wednesday afternoon through Wednesday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
214 WHUS73 KGRB 041628 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1028 AM CST Tue Jan 4 2022 LMZ541>543-050030- /O.CON.KGRB.SC.Y.0002.000000T0000Z-220105T1800Z/ /O.CON.KGRB.GL.A.0001.220105T1800Z-220106T0300Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1028 AM CST Tue Jan 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... * WHAT...For the Small Craft Advisory, south winds to 30 kts and waves 7 to 11 ft expected. For the Gale Watch, northwest winds to 30 kts with frequent gale force gusts around 35 kts. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...For the Small Craft Advisory, from 9 AM this morning to noon CST Wednesday. For the Gale Watch, from Wednesday afternoon through Wednesday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ521-522-050030- /O.CON.KGRB.SC.Y.0002.220104T1800Z-220105T0600Z/ /O.CON.KGRB.GL.A.0001.220105T1800Z-220106T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 1028 AM CST Tue Jan 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... * WHAT...For the Small Craft Advisory, southwest winds 15 to 25 kts and waves 2 to 4 ft expected. For the Gale Watch, northwest winds to 30 kts with frequent gale force gusts around 35 kts. * WHERE...Central and Southern Bay of Green Bay. * WHEN...For the Small Craft Advisory, from noon today to midnight CST tonight. For the Gale Watch, from Wednesday afternoon through Wednesday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ mpc
326 WHUS73 KGRB 042210 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 410 PM CST Tue Jan 4 2022 LMZ521-522-050600- /O.CON.KGRB.SC.Y.0002.000000T0000Z-220105T0600Z/ /O.CAN.KGRB.GL.A.0001.220105T1800Z-220106T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 410 PM CST Tue Jan 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WATCH IS CANCELLED... * WHAT...South winds 15 to 25 knots and waves 2 to 4 feet. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Another Small Craft Advisory will likely be needed for Wednesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541-542-050615- /O.EXT.KGRB.SC.Y.0002.000000T0000Z-220106T0600Z/ /O.CAN.KGRB.GL.A.0001.220105T1800Z-220106T0300Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI- 410 PM CST Tue Jan 4 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY NIGHT... ...GALE WATCH IS CANCELLED... * WHAT...South winds 20 to 30 knots tonight becoming southwest 10 to 15 knots after midnight. Winds becoming west 15 to 25 knots with gusts to 30 knots Wednesday morning, then becoming northwest 20 to 30 knots with a few gale force gusts to 35 knots Wednesday afternoon. Waves 6 to 10 feet tonight subsiding to 3 to 5 feet on Wednesday. * WHERE...Lake Michigan nearshore waters from Washington Island to Two Rivers. * WHEN...Until midnight CST Wednesday night. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Light freezing spray expected Wednesday afternoon and night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ543-050615- /O.EXT.KGRB.SC.Y.0002.000000T0000Z-220105T0900Z/ /O.UPG.KGRB.GL.A.0001.220105T1800Z-220106T0300Z/ /O.NEW.KGRB.GL.W.0001.220105T0900Z-220106T0300Z/ Two Rivers to Sheboygan WI- 410 PM CST Tue Jan 4 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 3 AM TO 9 PM CST WEDNESDAY... * WHAT...For the Small Craft Advisory, south winds 20 to 30 knots and waves 7 to 10 feet. For the Gale Warning, west winds 20 to 30 knots with gusts up to 40 knots and waves 4 to 7 feet expected. * WHERE...Lake Michigan nearshore waters from Two Rivers to Sheboygan. * WHEN...For the Small Craft Advisory, until 3 AM CST Wednesday. For the Gale Warning, from 3 AM to 9 PM CST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Freezing spray expected Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Hykin
680 WHUS73 KGRB 050344 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 944 PM CST Tue Jan 4 2022 LMZ521-522-050445- /O.CAN.KGRB.SC.Y.0002.000000T0000Z-220105T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 944 PM CST Tue Jan 4 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves have fallen below advisory criteria late this evening. Another headline will be needed for Wednesday. $$ LMZ543-051145- /O.CON.KGRB.SC.Y.0002.000000T0000Z-220105T0900Z/ /O.CON.KGRB.GL.W.0001.220105T0900Z-220106T0300Z/ Two Rivers to Sheboygan WI- 944 PM CST Tue Jan 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM CST WEDNESDAY... * WHAT...For the Small Craft Advisory, south winds 15 to 25 knots and waves 6 to 10 feet. For the Gale Warning, west winds 20 to 25 knots with gusts to 35 knots and waves 4 to 7 feet expected. * WHERE...Lake Michigan nearshore waters from Two Rivers to Sheboygan. * WHEN...For the Gale Warning, from 3 AM to 9 PM CST Wednesday. For the Small Craft Advisory, until 3 AM CST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Freezing spray expected Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ541-542-051145- /O.CON.KGRB.SC.Y.0002.000000T0000Z-220106T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI- 944 PM CST Tue Jan 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY NIGHT... * WHAT...South winds 15 to 25 knots tonight becoming southwest 10 to 15 knots after midnight. Winds becoming west 10 to 20 knots Wednesday morning, veering northwest 15 to 25 knots with a few gale force gusts to 35 knots in the afternoon. Waves 6 to 9 feet subsiding to 3 to 6 feet Wednesday morning. * WHERE...Lake Michigan nearshore waters from Washington Island to Two Rivers. * WHEN...Until midnight CST Wednesday night. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Light freezing spray late Wednesday afternoon and night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hykin
435 WHUS73 KGRB 050943 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 343 AM CST Wed Jan 5 2022 LMZ543-051745- /O.CON.KGRB.GL.W.0001.000000T0000Z-220106T0300Z/ Two Rivers to Sheboygan WI- 343 AM CST Wed Jan 5 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...West wind to 30 kts with gale force gusts around 35 kts. * WHERE...Lake Michigan nearshore waters from Two Rivers to Sheboygan. * WHEN...Until 9 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-051745- /O.EXB.KGRB.SC.Y.0002.220105T1800Z-220106T1600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 343 AM CST Wed Jan 5 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 10 AM CST THURSDAY... * WHAT...Northwest winds 15 to 25 kts with a few gale force gusts around 35 kts. Waves 3 to 5 ft. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From noon today to 10 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541-542-051745- /O.EXT.KGRB.SC.Y.0002.000000T0000Z-220106T1600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI- 343 AM CST Wed Jan 5 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST THURSDAY... * WHAT...Northwest winds 15 to 25 kts with a few gale force gusts around 35 kts. Waves 4 to 7 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Two Rivers. * WHEN...Until 10 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JS
025 WHUS73 KGRB 051638 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1038 AM CST Wed Jan 5 2022 LMZ543-060045- /O.CON.KGRB.GL.W.0001.000000T0000Z-220106T0300Z/ Two Rivers to Sheboygan WI- 1038 AM CST Wed Jan 5 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...West wind to 30 kts with gale force gusts around 35 kts. * WHERE...Lake Michigan nearshore waters from Two Rivers to Sheboygan. * WHEN...Until 9 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ541-542-060045- /O.CON.KGRB.SC.Y.0002.000000T0000Z-220106T1600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI- 1038 AM CST Wed Jan 5 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THURSDAY... * WHAT...Northwest winds 15 to 25 kts with a few gale force gusts around 35 kts. Waves 4 to 7 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Two Rivers. * WHEN...Until 10 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ521-522-060045- /O.CON.KGRB.SC.Y.0002.220105T1800Z-220106T1600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 1038 AM CST Wed Jan 5 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THURSDAY... * WHAT...Northwest winds 15 to 25 kts with a few gale force gusts around 35 kts. Waves 3 to 5 ft. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Thru 10 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
811 WHUS73 KGRB 052121 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 321 PM CST Wed Jan 5 2022 LMZ543-060300- /O.CON.KGRB.GL.W.0001.000000T0000Z-220106T0300Z/ Two Rivers to Sheboygan WI- 321 PM CST Wed Jan 5 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 25 knots with gusts to 35 knots and waves 2 to 4 feet. * WHERE...Lake Michigan nearshore waters from Two Rivers to Sheboygan. * WHEN...Until 9 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Another headline may be needed for late this evening into Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-541-542-060530- /O.CON.KGRB.SC.Y.0002.000000T0000Z-220106T1600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI- 321 PM CST Wed Jan 5 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THURSDAY... * WHAT...North winds 15 to 25 knots and waves 3 to 5 feet. A few gusts up to 30 knots before midnight tonight. * WHERE...Lake Michigan nearshore waters from Washington Island to Two Rivers, and Central and Southern Bay of Green Bay. * WHEN...Until 10 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Freezing spray expected tonight and Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hykin
387 WHUS73 KGRB 060248 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 848 PM CST Wed Jan 5 2022 LMZ543-060400- /O.CAN.KGRB.GL.W.0001.000000T0000Z-220106T0300Z/ Two Rivers to Sheboygan WI- 848 PM CST Wed Jan 5 2022 ...GALE WARNING IS CANCELLED... Winds have generally fallen below criteria, but gusts of 20 to 30 knots will be possible over the next few hours. $$ LMZ521-522-541-542-061100- /O.CON.KGRB.SC.Y.0002.000000T0000Z-220106T1600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI- 848 PM CST Wed Jan 5 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THURSDAY... * WHAT...North winds 15 to 25 knots with a few gusts to 30 knots and waves 3 to 5 feet subsiding to 2 to 4 feet Thursday morning. * WHERE...Lake Michigan nearshore waters from Washington Island to Two Rivers, and Central and Southern Bay of Green Bay. * WHEN...Until 10 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Freezing spray expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hykin
053 WHUS73 KGRB 060947 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 347 AM CST Thu Jan 6 2022 LMZ522-542-061100- /O.CAN.KGRB.SC.Y.0002.000000T0000Z-220106T1600Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI- 347 AM CST Thu Jan 6 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds continued to gradually diminish, so the Small Craft Advisory has been cancelled. $$ LMZ521-541-061600- /O.CON.KGRB.SC.Y.0002.000000T0000Z-220106T1600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 347 AM CST Thu Jan 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...North winds 15 to 25 kts with a few gusts to 30 kts early. Waves of 2 to 4 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay, and Central Bay of Green Bay. * WHEN...Until 10 AM CST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JS
313 WHUS73 KGRB 061555 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 955 AM CST Thu Jan 6 2022 LMZ521-541-061700- /O.EXP.KGRB.SC.Y.0002.000000T0000Z-220106T1600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 955 AM CST Thu Jan 6 2022 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... Gusty north winds have subsided some, but gusts up to 20 kts will continue for the rest of the day. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 3, 5:32 PM CST, 3 hours 10 minutes earlier.
Area forecast discussion, Jan 3, 5:32 PM CST, 3 hours 10 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 532 PM CST Mon Jan 3 2022 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Tuesday Issued at 248 PM CST Mon Jan 3 2022 Middle clouds producing virga will hold temperatures up this evening, but think there will be come clearing later tonight that will allow temperatures to fall to five degrees below normal. Some sunshine is possible Tuesday morning, then clouds will increase again as the next system approaches. Southeast winds will produce high temperatures be about five degrees above normal. .LONG TERM...Tuesday Night Through Monday Issued at 248 PM CST Mon Jan 3 2022 The main concerns for the extended period will be the passage of a mid-level shortwave through the middle of the week, that will bring snow through the region and especially northern Wisconsin, followed by the intrusion of much colder air to end the week. Tuesday night through Wednesday...An upper level shortwave will cross the region Tuesday night, accompanied by a surface low pressure system. Increasing QG forcing and the passage of the left exit region of an upper jet will support snow development across northeast Wisconsin. Snow will start off light Tuesday night, then become heavier across the north Wednesday morning as winds shift to the north with the passage of the surface low. Increasing lift across the dendritic growth zone for the north coupled with banded snowfall will drive the highest snowfall totals in areas across northern Wisconsin, with lake enhancement also possible for the far north across Vilas County. Accumulations through Wednesday could merit a headline for northern Wisconsin, but the areas further south will likely only get an inch or two over the course of the day. Rest of the forecast...As the surface low pulls off to the east, cyclonic flow and CAA will likely suffice to keep some light snowfall in place at times, mainly in the far north where lake enhancement will continue. Ample cold air will follow for Thursday and Friday, with overnight temperatures Thursday possible being low enough to merit wind chill headlines. Kept the forecast dry for Friday for now, as return flow start into the weekend. The next round of snowfall for the region will be Saturday into Sunday, along the warm front. && .AVIATION...for 00Z TAF Issuance Issued at 523 PM CST Mon Jan 3 2022 LLWS will be the main aviation concern for this set of TAFS. Strong southwest winds aloft will develop over central WI overnight, then spread northeast late tonight into Tuesday. VFR conditions (with high/mid clouds) will prevail through late Tuesday afternoon, with some MVFR ceilings arriving in north central WI toward the end of the TAF period. There is a small chance of low stratus developing in northeast WI late tonight into Tuesday morning, but confidence is too low to include at any of the TAF sites. A low pressure system approaching from the Northern Plains will bring IFR conditions and accumulating snow Tuesday night into Wednesday. && .GRB WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from Tuesday evening through Wednesday afternoon for WIZ005. && SHORT TERM.....RDM LONG TERM......Uhlmann AVIATION.......Kieckbusch
Hazardous weather outlook, Jan 3, 8:20 PM CST, 22 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 820 PM CST Mon Jan 3 2022 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-050230- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 820 PM CST Mon Jan 3 2022 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Snow will produce hazardous travel conditions Tuesday night through Wednesday. The highest snowfall totals are forecast for northern Wisconsin. There is potential for heavy snow over parts of Vilas county, where a Winter Storm Watch has been posted. Increasing winds could create blowing and drifting of the new snow Wednesday afternoon and evening, especially in open areas. Dangerous wind chills of 15 below to 25 below zero are possible late Thursday night into early Friday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-050230- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 820 PM CST Mon Jan 3 2022 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Monday A Gale Watch has been posted for the lake and bay Wednesday afternoon and evening. West to northwest gale force gusts to 35 to 40 knots are possible. Kieckbusch
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 8:42 PM CST | Gale Watch | GRB | 19 hr | |
| Jan 4, 3:36 AM CST | Winter Storm Warning | GRB | Vilas | 38 hr |
| Jan 4, 3:36 AM CST | Winter Weather Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 15 more | 38 hr |
| Jan 4, 4:10 PM CST | Gale Warning | GRB | 29 hr |
Nearby
Small Craft Advisories in Wisconsin, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.